Notre Dame Journal of Formal Logic

A simplified decision procedure for categorical syllogisms.

Harry J. Gensler

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 14, Number 4 (1973), 457-466.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891100

Zentralblatt MATH identifier
0214.00604

Mathematical Reviews number (MathSciNet)
MR0381925

Digital Object Identifier
doi:10.1305/ndjfl/1093891100

Subjects
Primary: 02B10

Citation

Gensler, Harry J. A simplified decision procedure for categorical syllogisms. Notre Dame J. Formal Logic 14 (1973), no. 4, 457--466. doi:10.1305/ndjfl/1093891100. http://projecteuclid.org/euclid.ndjfl/1093891100.


Export citation